留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

一类三阶向量微分方程解的有界性和周期性

西密尔 通兹

西密尔, 通兹. 一类三阶向量微分方程解的有界性和周期性[J]. 应用数学和力学, 1999, 20(2): 153-160.
引用本文: 西密尔, 通兹. 一类三阶向量微分方程解的有界性和周期性[J]. 应用数学和力学, 1999, 20(2): 153-160.
Cemil Tun, . On the Boundedness and Periodicity of the Solutions of a Certain Vector Differential Equation of Third-Order[J]. Applied Mathematics and Mechanics, 1999, 20(2): 153-160.
Citation: Cemil Tun, . On the Boundedness and Periodicity of the Solutions of a Certain Vector Differential Equation of Third-Order[J]. Applied Mathematics and Mechanics, 1999, 20(2): 153-160.

一类三阶向量微分方程解的有界性和周期性

详细信息
  • 中图分类号: O175.14

On the Boundedness and Periodicity of the Solutions of a Certain Vector Differential Equation of Third-Order

  • 摘要: 对某一类三阶向量微分方程周期解的存在性和解的毕竟有界性给出了充分条件。
  • [1] Reissig R, Sansone G, Conti R. Nonlinear Differential Equations of Higher Order[M]. Noordhoff International Publishing, 1974
    [2] Afuwape A U. Ultimate boundedness results for a certain system of third order nonlinear differential equations[J].J Math Anal Appl,1983,97:140~150
    [3] Ezeilo J O C. J Math Anal Appl,1967,18:395~416
    [4] Ezeilo J O C. New properties of the equation for certain special values of the incrementary ratio y-1{h(x+εy)-h(x)[A]. In:P Janssens,J Mawhin, N Rouche eds.Equations Differentielles et Fonctionelles Nonlineaires[C].Paris: Hermann,1973,447~462
    [5] Ezeilo J O C, Tejumola H O. Atti Accad Naz Lincei Renol Cl Sci Fis Mat Natur[M].1975,50:143~151
    [6] Meng F W. Ultimate boundedness results for a certain system of third order nonlinear differential equations[J].J Math Anal Appl,1993,177:496~509
    [7] Tun C. A global stability result for a certain system of fifth order nonlinear differential equations[J].University of Marmara, The Journal of Sciences,10 (in Press)
    [8] Tun C. Boundedness and stability results for a certain system of fifth order nonlinear differential equations[J].University of Istanbul, Faculty of Science, The Journal of Mathematics (to appear)
    [9] Browder F E. On a generalization of the Schauder fixed point theorem[J].Duke Math J,1959,26:291~303
    [10] Tiryaki A, Tun C. Boundedness and stability properties of solutions of certain fourth order differential equations via the intrinsic method[J].Analysis,1996,16:325~334
    [11] Tun C. A ultimate boundedness result for the solutions of certain fifth order nonlinear differential equations[J].PUJM,1997,30
    [12] Yoshizawa T. Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions[M].New York/Heidelberg:Springer-Verlag,1978
  • 加载中
计量
  • 文章访问数:  1883
  • HTML全文浏览量:  27
  • PDF下载量:  721
  • 被引次数: 0
出版历程
  • 收稿日期:  1997-08-16
  • 刊出日期:  1999-02-15

目录

    /

    返回文章
    返回